# SDR EIA990045

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 460
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK, BS 460 FRAME SUPPORT ANGLE FOUND CRACKED AT STRINGER 15R, NRC 6735.  REPAIRED IAW SRM 51-10-01.  (M)
